Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 10, 2015, 4:02 PM EDT for Collier County, Florida. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 4:02 PM EDT (20:02 UTC)
- Expired
- May 10, 2015, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Collier County, FL
The radar
The Miami radar (KAMX), 143 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:15 PM EDT | TSTM WND DMG | 2 Ese Lely, FL | TREES DOWN AT THE INTERSECTION OF LELY CULTURAL PARKWAY AND COLLIER BLVD |
| May 10, 4:15 PM EDT | TSTM WND DMG | 2 Sse Golden Gate, FL | TREES DOWN AT THE INTERSECTION OF DAVIS AND COLLIER BLVD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1756 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS52 KMFL 102002
SVRMFL
FLC021-102045-
/O.NEW.KMFL.SV.W.0012.150510T2002Z-150510T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL COLLIER COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 445 PM EDT
* AT 401 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN GATE ESTATES. THIS
STORM WAS NEARLY STATIONARY.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
ALLEY...LELY RESORT AND NAPLES MANOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT THE NATIONAL WEATHER SERVICE...OR
YOUR NEAREST LAW ENFORCEMENT AGENCY WHO WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE OFFICE IN MIAMI.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2632 8169 2632 8166 2627 8154 2601 8164
2608 8178
TIME...MOT...LOC 2001Z 015DEG 2KT 2621 8166
$$2 follow-up statements
061
WWUS52 KMFL 102012
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT SUN MAY 10 2015
FLC021-102045-
/O.CON.KMFL.SV.W.0012.000000T0000Z-150510T2045Z/
COLLIER FL-
412 PM EDT SUN MAY 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...
AT 412 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER GOLDEN GATE ESTATES. THIS STORM WAS
NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR
ALLEY...LELY RESORT AND NAPLES MANOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN MIAMI.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2632 8169 2632 8166 2627 8154 2601 8164
2608 8178
TIME...MOT...LOC 2012Z 135DEG 3KT 2620 8164
$$399
WWUS52 KMFL 102046
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EDT SUN MAY 10 2015
FLC021-102056-
/O.EXP.KMFL.SV.W.0012.000000T0000Z-150510T2045Z/
COLLIER FL-
446 PM EDT SUN MAY 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 2632 8169 2632 8166 2627 8154 2601 8164
2608 8178
TIME...MOT...LOC 2044Z 015DEG 2KT 2620 8164
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:49 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 10, 2:49 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 249 PM EDT SUN MAY 10 2015 .DISCUSSION... SURFACE EASTERLY WINDS SHOULD FOCUS TODAY'S CONVECTION MOSTLY ACROSS THE INTERIOR AND WEST COAST THIS AFTERNOON. THE MOST IMPRESSIVE FEATURE OF TODAY'S SET UP ARE THE H85-H7 LAPSE RATES NEAR 7C/KM. ALTHOUGH MIDLEVEL MOISTURE IS SOMEWHAT LACKING, THAT DIDN'T PREVENT STORMS FROM FORMING OVER THE PAST FEW DAYS. A FEW STORMS COULD BE SEVERE, WITH GUSTY WINDS AND HAIL THE MAIN THREAT, ESPECIALLY WITH A LOWER FREEZING LEVEL TODAY. AS ANA AND ITS REMNANTS ARE FORCED INTO THE MID ATLANTIC, AND SURFACE HIGH PRESSURE STRETCHES FROM THE WESTERN ATLANTIC INTO THE SOUTHEASTERN STATES, EASTERLY FLOW WILL BECOME DEEPER AND PWATS WILL RISE INTO EARLY NEXT WEEK. UPPER TROUGH MOVING INTO THE GREAT LAKES, AND SURFACE LOW MOVING INTO NEW ENGLAND LATER TUESDAY, WILL EVENTUALLY PUSH A FRONT INTO THE PANHANDLE OF FLORIDA. HOWEVER THE BOUNDARY WILL STALL AS AN UPPER HIGH CLOSES OFF OVER THE GULF OF MEXICO, AS THE UPPER PATTERN BECOMES MORE AMPLIFIED. THIS PATTERN WILL PERSIST THROUGH MUCH OF NEXT WEEK, WITH STORMS MORE NUMEROUS OVER THE INTERIOR AND WEST. HOWEVER, WITH DEEPER MOISTURE BY TUESDAY ALONG THE EAST COAST, COASTAL SHOWERS AND MORNING THUNDERSTORMS MAY BECOME MORE POSSIBLE. HIGH PRESSURE MOVING TO THE EAST COAST BY THURSDAY, MAY PROVIDE SLIGHTLY DRIER AIR, SUCH THAT SHOWERS AND STORMS MAY NOT BE AS NUMEROUS HEADING INTO THE END OF THE WORK WEEK. && .AVIATION... CONVECTION THIS AFTERNOON IS STILL EXPECTED TO BE MAINLY INTERIOR AND WEST. THE ONLY TERMINAL ASSIGNED VCTS IS KAPF AT 19Z. STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON/EARLY EVENING WITH AN ISOLATED SEVERE THUNDERSTORM POSSIBLE WITH A CHANCE OF HAIL AND 50 TO 60 MPH WINDS. BRIEF PERIODS OF IFR CONDITIONS POSSIBLE WITH OCCURRENCE OF SHOWERS/THUNDERSTORMS. && .MARINE... PERSISTENT SURFACE HIGH PRESSURE STRETCHING FROM THE WESTERN ATLANTIC INTO THE REGIONAL WATERS WILL KEEP EASTERLY WINDS INTACT OVER THE NEXT SEVERAL DAYS. WINDS MAY BE ABOVE 15 KTS AT TIMES ACROSS THE ATLANTIC WATERS TONIGHT. WITH MOISTURE INCREASING, NIGHT AND EARLY MORNING SHOWERS AND STORMS WILL BECOME MORE NUMEROUS EARLY NEXT WEEK ACROSS THE ATLANTIC WATERS. STORMS WILL BE MOST PROBABLE LATE AFTERNOON AND EARLY EVENING ACROSS THE GULF WATERS. A FRONT WILL STALL NORTH OF THE GULF AND ATLANTIC WATERS INTO THE MIDDLE OF NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 77 87 77 87 / 10 20 20 30 FORT LAUDERDALE 78 87 77 86 / 20 20 30 40 MIAMI 77 88 76 87 / 20 20 30 30 NAPLES 73 91 71 89 / 20 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...21/KM LONG TERM....21/KM AVIATION...60/BD
Hazardous weather outlook, May 10, 3:20 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 320 PM EDT SUN MAY 10 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 110730- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 320 PM EDT SUN MAY 10 2015 ...A FEW STRONG TO SEVERE STORMS POSSIBLE INTERIOR/WEST COAST... ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH, BROWARD AND MIAMI DADE COUNTIES. THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER THE INTERIOR AND WEST COAST. THE IMPACTS WILL BE FREQUENT LIGHTNING STRIKES ALONG WITH STRONG GUSTY WINDS, HAIL AND BRIEF HEAVY RAINFALL. WIND: THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH. HAIL: THE STRONGEST STORMS WILL POSSIBLY CONTAIN HAIL UP TO ONE INCH. FLOODING: THE COMBINATION OF LOCALLY HEAVY RAINFALL AND WITH SLOWER MOVING STORMS TODAY THERE COULD BE LOCALIZED URBAN TYPE FLOODING IN ISOLATED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE OVER INTERIOR PORTIONS OF THE PENINSULA ON MONDAY WITH STRONG WIND GUSTS AND SMALL HAIL. THERE WILL BE A RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES EACH DAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 10, 3:36 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 336 PM EDT SUN MAY 10 2015 FLZ069-070-102015- COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL- 336 PM EDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WEST CENTRAL COLLIER COUNTY UNTIL 415 PM EDT... * AT 335 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER EAST NAPLES...OR NEAR NAPLES...NEARLY STATIONARY. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... NAPLES...GOLDEN GATE ESTATES...GOLDEN GATE...WEST TOLL GATE ON ALLIGATOR ALLEY...LELY RESORT...NAPLES MANOR...EAST NAPLES...BELLE MEADE...NORTH NAPLES...VINEYARDS...FIDDLERS CREEK AND LELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... VERY HEAVY RAINFALL CAN OCCUR WITH THIS STORM DUE TO VERY SLOW MOVEMENT...AND MAY LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2614 8158 2603 8169 2606 8178 2624 8179 TIME...MOT...LOC 1935Z 133DEG 9KT 2613 8172
Special weather statement, May 10, 3:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
352 PM EDT SUN MAY 10 2015
FLZ063-066-102030-
GLADES FL-HENDRY FL-
352 PM EDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR WESTERN GLADES AND
NORTHWESTERN HENDRY COUNTIES UNTIL 430 PM EDT...
* AT 352 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PALMDALE TO NEAR
LABELLE...AND MOVING NORTH AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
LABELLE...PALMDALE...MUSE...ORTONA AND PORT LA BELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2677 8117 2659 8156 2703 8156 2703 8127
2712 8127 2712 8118
TIME...MOT...LOC 1952Z 200DEG 9KT 2693 8134 2680 8144Special weather statement, May 10, 3:58 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
358 PM EDT SUN MAY 10 2015
FLZ069-070-102045-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
358 PM EDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR WEST
CENTRAL COLLIER COUNTY UNTIL 445 PM EDT...
* AT 357 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLDEN GATE...OR NEAR GOLDEN GATE ESTATES. THIS STORM WAS
NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
GOLDEN GATE ESTATES...VINEYARDS...ORANGETREE...NORTH NAPLES...
GOLDEN GATE AND QUAIL CREEK ESTATE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2632 8175 2632 8166 2637 8166 2626 8152
2614 8158 2624 8179
TIME...MOT...LOC 1957Z 002DEG 1KT 2620 8166Local storm report, May 10, 3:59 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
359 PM EDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 3 NNE BELLE MEADE 26.09N 81.68W
05/10/2015 E0.25 INCH COLLIER FL TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED PEA SIZED HAIL IN
THE VERONA WALK DEVELOPMENT NEAR NAPLES.
&&
EVENT NUMBER MFL1500062
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 9, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 20 min |
| May 9, 8:55 PM EDT | Special Marine Warning | MFL | 50 min | |
| May 9, 9:22 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 10, 3:36 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| May 10, 3:52 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| May 10, 3:58 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| May 10, 4:26 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| May 10, 4:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| May 10, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 42 min |
| May 10, 4:42 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| May 10, 4:45 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:48 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| May 10, 5:08 PM EDT | Special Weather Statement | MFL | Hendry | 67 min |
| May 10, 5:17 PM EDT | Special Weather Statement | MFL | Collier | 58 min |
| May 10, 5:52 PM EDT | Special Weather Statement | MFL | Collier | 68 min |
| May 10, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| May 10, 6:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| May 10, 6:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 10, 7:14 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| May 10, 7:35 PM EDT | Special Weather Statement | MFL | Glades | 55 min |
| May 10, 7:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 10, 7:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 10, 7:56 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.